# SDR HEEA955737

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 205032814051
- Condition: Mis Mfg
- Location: Boom Sta 101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORE ON PANEL IS TOO NARROW LEAVING APPROXIMATELY 1/2" TO 5/8" SPACE BETWEEN CORE TRANSITION AREA AND LOWER LONGERON FLANGES ON BOTH L/H AND R/H SIDES.  PANEL OUTER DIMENSION IS TOO SHORT, NOT LEAVING ENOUGH MATERIAL TO GET PROPER EDGEDISTANCE ON RIVETS FOR TOP FLANGES OF L/H AND R/H LONGERONS.  CORE AREAS ON INSIDE OF PANEL ARE MISPOSITIONED CAUSING PANEL TO NOT FIT BETWEEN ATTACHMENT FLANGES AT BOOM STATION 101.38.
